MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Insufficient Information (4580)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from an unknown source regarding a trial patient who was using an external neurostimulator (ens) for non-ob structive urinary retention.It was reported that the patient's retention is getting worse now they have the ens. the patient is not seeing improvement yet as she felt like she voided more on her own before the procedure.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from health care professional(hcp).It was reported that the patient had peripheral nerve evaluation (pne) on (b)(6) 2024.It was reported that the patient had no improvement and declined stage 1 evaluation.The issue was not resolved.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
H3: analysis of the ens (s/n: (b)(6) revealed that the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key19701009
Report Number2182207-2024-03055
Device Sequence Number17069083
Product Code EZW
UDI-Device Identifier00763000640491
UDI-Public(01)00763000640491(11)240215(21)NLM676746N
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/30/2024
09/10/2024
08/05/2025
08/29/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/22/2024
09/23/2024
08/06/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient Weight49 KG